RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 3, Pages 40–46 (Mi dm1011)  

This article is cited in 3 scientific papers (total in 3 papers)

Limit distributions of the number of absent chains of identical outcomes

M. I. Tikhomirova


Abstract: We prove the asymptotic normality of the number of absent $s$-chains of identical outcomes in the equiprobable polynomial scheme under the condition that the number of trials $n$ and the number of outcomes $N$ tend to infinity in such a way that $\alpha_N=n/N^s\to\alpha$, $0\le\alpha<\infty$, $N\alpha_N^2\to\infty$.

DOI: https://doi.org/10.4213/dm1011

Full text: PDF file (104 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:3, 293–300

Bibliographic databases:

UDC: 519.2
Received: 14.09.2006
Revised: 02.03.2007

Citation: M. I. Tikhomirova, “Limit distributions of the number of absent chains of identical outcomes”, Diskr. Mat., 20:3 (2008), 40–46; Discrete Math. Appl., 18:3 (2008), 293–300

Citation in format AMSBIB
\Bibitem{Tik08}
\by M.~I.~Tikhomirova
\paper Limit distributions of the number of absent chains of identical outcomes
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 3
\pages 40--46
\mathnet{http://mi.mathnet.ru/dm1011}
\crossref{https://doi.org/10.4213/dm1011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2467452}
\zmath{https://zbmath.org/?q=an:1176.60016}
\elib{http://elibrary.ru/item.asp?id=20730251}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 3
\pages 293--300
\crossref{https://doi.org/10.1515/DMA.2008.022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-47249162955}


Linking options:
  • http://mi.mathnet.ru/eng/dm1011
  • https://doi.org/10.4213/dm1011
  • http://mi.mathnet.ru/eng/dm/v20/i3/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Tikhomirova, “Asymptotic normality of the number of absent noncontinuous chains of outcomes of independent trials”, Discrete Math. Appl., 19:3 (2009), 293–308  mathnet  crossref  crossref  mathscinet  elib
    2. M. I. Tikhomirova, V. P. Chistyakov, “Statisticheskii kriterii tipa kriteriya pustykh yaschikov”, Matem. vopr. kriptogr., 1:1 (2010), 101–108  mathnet  crossref
    3. N. M. Mezhennaya, “O chisle $f$-rekurrentnykh serii i tsepochek v konechnoi tsepi Markova”, PDM. Prilozhenie, 2019, no. 12, 18–21  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:233
    Full text:92
    References:60
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020